OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Editor: Franco Gori
  • Vol. 31, Iss. 4 — Apr. 1, 2014
  • pp: 708–715

Recurrence relations for the Cartesian derivatives of the Zernike polynomials

Philip C. L. Stephenson  »View Author Affiliations


JOSA A, Vol. 31, Issue 4, pp. 708-715 (2014)
http://dx.doi.org/10.1364/JOSAA.31.000708


View Full Text Article

Enhanced HTML    Acrobat PDF (271 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

A recurrence relation for the first-order Cartesian derivatives of the Zernike polynomials is derived. This relation is used with the Clenshaw method to determine an efficient method for calculating the derivatives of any linear series of Zernike polynomials.

OCIS Codes
(000.3860) General : Mathematical methods in physics
(220.0220) Optical design and fabrication : Optical design and fabrication
(220.1250) Optical design and fabrication : Aspherics
(260.1960) Physical optics : Diffraction theory
(080.1005) Geometric optics : Aberration expansions

ToC Category:
Optical Design and Fabrication

History
Original Manuscript: October 28, 2013
Revised Manuscript: December 18, 2013
Manuscript Accepted: January 3, 2014
Published: March 13, 2014

Citation
Philip C. L. Stephenson, "Recurrence relations for the Cartesian derivatives of the Zernike polynomials," J. Opt. Soc. Am. A 31, 708-715 (2014)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-31-4-708

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited